Metronidazole - My last dose of metro was 2 days ago but I'm still a bit dizzy. When will the?
- 9 Feb 2012 by EuniceYu75
- metro, amebiasis, bacterial vaginitis, giardiasis, trichomoniasis, bacterial infection, metronidazole, dental abscess
9 Feb 2012
It should go away in 3-4 days, as the med would perhaps be eliminated from your system by then.
However, please also do talk to a pharmacist, take care.
7 Nov 2013
I had the same effect And it has not gone it has been more than a week any suggestions to reduce the dizziness?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... the doctor, i get metro gel or the oral pill, and it does not work, even tried clindymin cream did not work either . is there any meds out there ...
1 answer • 6 Nov 2009
I have been taking it for five days now and am still experiencing vaginal discomfort. I appear to have a difficult case. My gyno also added ...
1 answer • 6 Mar 2013
After the 2nd day of using Metro gel for BV I started to have brown discharge sometimes white clumpy discharge too. I have used all the metro gel as ...
1 answer • 9 Nov 2014
I've been using metro gel for my BV and I do not have any side affects of a yeast infection , although this is my 4th day using metro gel. But I ...
1 answer • 18 Jan 2016